SciELO - Scientific Electronic Library Online

 
vol.18 número1Positive asymptotically almost periodic solutions of an impulsive hematopoiesis modelS-paracompactness modulo an ideal índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.18 no.1 Temuco  2016

http://dx.doi.org/10.4067/S0719-06462016000100003 

 

On generalized closed sets in generalized topological spaces

B. K. Tyagi1, HarshV. S.Chauhan2

1 Department of Mathematics, Atmaram Sanatan Dharma College, University of Delhi, New Delhi-110021, India.

2 Department of Mathematics, University of Delhi, New Delhi-110007, India brijkishore.tyagi@gmail.com, harsh.chauhan111@gmail.com


ABSTRACT

In this paper, we introduce several types of generalized closed sets in generalized topological spaces (GTSs). Their interrelationships are investigated and several characterizations of μ-T0, μ-T1, μ-T1/2, μ-regular, μ-normal GTSs and extremally μ-disconnected GTSs are obtained.

Keywords and Phrases: Generalized topological spaces, generalized closed sets, extremally μ-disconnectedness, Separation axioms.

2010 AMS Mathematics Subject Classification: 54A05, 54D15.


RESUMEN

En este artículo introducimos varios tipos de conjuntos cerrados generalizados en espacios topológicos generalizados (GTSs). Sus interrelaciones son investigadas y varias caracterizaciones de GTSs μ-T0, μ-T1, μ-T1/2, μ-regulares, μ-normales y extremalmente μ-disconexos son obtenidas.


 

References

[1] M.E. Abd El-Monsef, S.N. El-Deep and R.A. Mahmoud, β-open sets and β- continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77-90.

[2] D. Andrijevic, Semi-preopen sets Mat. Vesnik 38 (1986), 24-32.         [ Links ]

[3] S.P. Arya and T.M. Nour, Characterizations of s-normal spaces, Indian J. Pure Appl. Math, 21 (1990), 717-719.         [ Links ]

[4] S.S. Benchalli and R.S. Wali, On RW- closed sets in topological spaces Bull. Malays. Math. sci. soc. 30(2) (2007), 99-110.         [ Links ]

[5] P. Bhattacharyya and B.K. Lahiri, Semi-generalized closed sets in topology, Indian J. Math. 29 (1987), 376-382.         [ Links ]

[6] N. Biswas, On characterization of semi-continuous functions, Atti Accad. Naz. Lincei Rend, Cl. Sci. Fis. Mat. Natur 48 (8)(1970), 399-402.         [ Links ]

[7] D.E. Cameron, Properties of S-closed spaces, Proc. Amer Math. soc. 72 (1978), 581-586.         [ Links ]

[8] J. Cao, M. Ganster, Submaximal, extremal disconnectedness and generalized closed sets, Houston Journal of Mathematics 24(4) (1998), 681-688.         [ Links ]

[9] J. Cao, M. Ganster, I. Reilly, On generalized closed sets, Topology and its application 123 (2002), 17-47.         [ Links ]

[10] Á. Császár, Generalized open sets, Acta Math. Hungar. 75 (1997), 65-87.         [ Links ]

[11] Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), 351-357.         [ Links ]

[12] Á. Császár, δ and θ modification topologies, Annales Univ. Sci. Budapest 47 (2004), 91-96.

[13] Á. Császár, Separation axioms for generalized topologies, Acta Math. Hungar. 104 (2004), 63-69.         [ Links ]

[14] Á. Császár, Normal generalized topologies, Acta Math. Hungar. 115(4) (2007), 309-313.         [ Links ]

[15] Á. Császár, Extremally disconnected generalized topologies, Acta Math. Hungar. 120 (2008), 275-279.         [ Links ]

[16] J. Dontchev, On generalizing semi-preopen sets , Mem. Fac Sci. Kochi. Univ. Ser. A. Math. 16 (1995), 35-48.         [ Links ]

[17] J. Dontchev, On some separation axioms associated with α-topology , Mem. Fac Sci. Kochi. Univ. Ser. A. Math. 18 (1997), 31-35.

[18] J. Dontchev and M. Ganster, On δ- generalized set T3/4 Spaces, Mem. Fac Sci. Kochi. Univ. Ser. A. Math. 17 (1996), 15-31.

[19] J. Dontchev and H. Maki, On θ-generalized closed sets, Topology Atlass, www.Unipissing.ca/topology/p/a/b/a/08.htm.

[20] J. Dontchev and T. Noiri, Quasi-normal spaces and πg-closed sets, Acta Math. Hungar. 89(3) (2000), 211-219.         [ Links ]

[21] W. Dunham, T1/2 spaces, Kyungpook Math. J. 17(2) (1997), 161-169.         [ Links ]

[22] E. Ekici, On γ-normal space, Bull. Math. soc. Math. Roumanie. Tome 50(98)(3) (2007), 259-272.

[23] Y. Gnanambal, On generalized preregular closed sets in topological spaces, Indian J. Pure Appl. Math. 28 (1997), 351-360.         [ Links ]

[24] Y. Gnanambal and K. Balachandran, On gpr-continuous functions in topological spaces, Indian J. Pure Appl. Math. 30(6) (1999), 581-593.         [ Links ]

[25] E.D. Khalimsky, Applications of connected ordered topological spaces in topology, Conference of Math. Department of Povolsia, 1970.         [ Links ]

[26] N. Levine, semi open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.         [ Links ]

[27] N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo 19 (1970), 89-96.         [ Links ]

[28] H. Maki, R. Devi and K. Balachandran, Generalized α-closed set in topology, Bull. Fukuoka Univ. Ed. part-III 42 (1993), 13-21.

[29] H. Maki, R. Devi and K. Balachandran, Associated topologies of generalized α- closed sets and α- generalized closed sets, Mem. Sci. Kochi. Univ. Ser. A. Math. 15 (1994), 51-63.         [ Links ]

[30] H. Maki, J. Umehara and T. Noiri, Every topological space is pri-T1/2, Mem. Fac Sci. Kochi. Univ. Ser. A. Math. 17 (1996), 33-42.         [ Links ]

[31] A.S. Mashhour, M.E. Abd. El-Monsef and S. N. El-deep, On pre continuous mappings and weak pre-continuous mappings Proc Math. Phys. Soc. Egypt 53 (1982), 47-53.         [ Links ]

[32] W.K. Min, Remarks on separation axioms on generalized topological space, Chungcheong mathematical society 23(2) (2010), 293-298.         [ Links ]

[33] W.K. Min, (δ, δ)-continuity on generalized topological spaces, Acta Math. Hungar. 129(4) (2010), 350-356.

[34] W.K. Min, Remark on θ- open sets in generalized topological spaces, Applied math. letter’s 24 (2011), 165-168.

[35] N. Nagaveni, Studies on generalizations of homemorphisms in topological spaces, Ph.D. Thesis, Bharathiar University, Coimbatore, 1999.         [ Links ]

[36] O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.         [ Links ]

[37] N. Palaniappan and K.C. Rao, Regular generalized closed sets, Kyungpook Math J. 33 (1993), 211-219.         [ Links ]

[38] J.K. Park and J.H. Park, Mildly generalized closed sets, almost normal and mildly normal spaces, Chaos, Solitions and Fractals 20 (2004), 1103-1111.         [ Links ]

[39] A. Pushpalatha, Studies on generalizations of mappings in topological spaces, Ph.D. Thesis, Bharathiar University, Coimbatore, 2000.         [ Links ]

[40] B. Roy, On a type of generalized open sets, Applied general topology 12(2) (2011), 163-173.         [ Links ]

[41] R.D. Sarma, On extremally disconnected generalized topologies Acta Math. Hungar. 134(4) (2012), 583-588.         [ Links ]

[42] M. S. Sarsak, Weak separation axioms in generalized topological spaces, Acta Math. Hungar. 131(1-2) (2011), 110-121.         [ Links ]

[43] P. Sundaram and M. Sheik John, On w-closed sets in topology, Acta Ciencia Indica 4 (2000), 389-392.         [ Links ]

[44] M. Stone, Application of the theory of Boolean rings to generalized topology Trans. Amer. Math. Soc. 41 (1937), 374-481.         [ Links ]

[45] B.K. Tyagi, H.V.S. Chauhan, A remark on semi open sets in generalized topological spaces, communicated.         [ Links ]

[46] B.K. Tyagi, H.V.S. Chauhan, A remark on exremally μ-disconnected generalized topological spaces, Mathematics for applications, 5 (2016), 83-90.

[47] B.K. Tyagi, H.V.S. Chauhan, R. Choudhary On γ θ-operator and θ-connected sets in generalized topological space, Journal of Advanced Studies in Topology 6(4) (2015), 135-143.

[48] J. Tong, Weak almost continuous mapping and weak nearly compact spaces, Boll. Un. Mat. Ital. 6(1982), 385-391.         [ Links ]

[49] M.K.R.S. Veera Kumar, Between closed sets and g-closed sets, Mem. Fac Sci. Kochi. Univ.(Math) 21 (2000), 1-19.         [ Links ]

[50] N.V. Velicko, H-closed topological space, Trans. Amer. Math. Soc. 78 (1968), 103-118.         [ Links ]

[51] GE Xun, GE Ying, μ-separations in generalized topological spaces, Appl. Math. J. Chiness Univ. 25(2) (2010), 243-252.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons